# SDR SCNA20150211024

- Difficulty date: January 27, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Bent
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FAIL SAFE AT FS 500D FROM STR 22 TO 25 IS BENT.  REMOVED DAMAGED FAIL SAFE, LOCATED AND DRILLED AND INSTALLED NEW FAIL SAFE.
